| Catalog Number |
1400350-15 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported the procedure was to treat a moderately calcified and heavily tortuous lesion in the distal right coronary artery (rca).The 3.50x15mm nc trek neo balloon dilatation catheter (bdc) was not able to cross the lesion.Once removed from the anatomy, it was noted the tip was torn.The procedure was completed using a new trek catheter.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.